# SDR CA000110053

- Difficulty date: December 23, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 959560151
- Condition: Frozen
- Location: Left & Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH LEFT AND RIGHT BRAKES FROZE AND ON LANDING BOTH WHEELS SKIDDED, CAUSING THE TIRES TO FAIL.
